GoodSense® NightTime Severe Cold & Flu Max Strength 12 fl oz

SKU# 28998m

GoodSense® NightTime Severe Cold & Flu Max Strength 12 fl oz

SKU# 28998m
4.6 out of 5 Customer Rating
$4.99 - $12.99
-
+
GoodSense® NightTime Severe Cold & Flu Max Strength 12 fl oz
$4.99 - $12.99
  • Select Styles for Availability
This product is FSA eligible

Frequently bought together

GoodSense® Night Time Severe Cold & Flu Max Strength temporarily relieves common cold & flu symptoms: fever, minor aches and pains, sore throat, coughing, sneezing, runny nose and sinus pressure. It promotes nasal and/or sinus drainage and temporarily restores freer breathing through the nose, as well as providing temporary relief of coughing and reducing swelling of nasal passages to help you sleep.

Compare to Active ingredients in Vicks® NyQuil® Severe Cold & Flu, Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Doxylamine Succinate 12.5 mg, Phenylephrine HCI 10 mg. Active ingredients: Acetaminophen 650 mg (pain reliever/fever reducer); Dextromethorphan HBr 20 mg (cough suppressant); Doxylamine Succinate 12.5 mg (antihistamine); Phenylephrine HCl 10 mg (nasal decongestant). 10% ALCOHOL.

You might also like

Other items in this category